I've been taking birth control for around 4-5 years and usually my periods have always came during my inactive pills (obviously). I think I've only experienced spotting once before but yesterday I've been having some light cramping and some watery pink/red discharge with some dark brown discharge as well (sorry for the TMI) my last active pill is today so my inactives would start tomorrow. Is this normal? I've been having light stress and working a lot to where my legs become sore. Could this cause this? I haven't skipped a pill, I've been consistent. Help?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2013 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 9 Dec 2015 • 0 answers
Birth Control Pills - I have been taking the pill for 2 years now. I have had regular periods every?
Posted 1 Nov 2016 • 0 answers